Top answers from doctors based on your search:
Disclaimer

skin reaction to adderall

A 29-year-old female asked:
Dr. Natalie Hodge
26 years experience Pediatrics
First dose? : I'm not so concerned about the pupils, but if this is how first day to days of medicine I would keep dosing and see how he does over the next day or t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old female asked:
Dr. Lois Freisleben-Cook
41 years experience Pediatrics
Yes: These are well known side effects of stimulants and may respond well to decreasing the dose or taking the second dose earlier in the day .
1
1 thank
A 25-year-old female asked:
Dr. Rudolf Brutoco
44 years experience Child Psychiatry
Yes.: Meds like Adderall (dextroamphetamine and racemic amphetamine) need to be very carefully titrated to get just the right dose for each individual's uni ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Lois Freisleben-Cook
41 years experience Pediatrics
Not directly but: it can cause you to pick at your skin if taking too much. It can cause hives or other rashes if you are allergic or sensitive to it and such reaction ... Read More
A 35-year-old female asked:
Dr. Patrick Tapia
13 years experience Psychiatry
Not as effective: It could be a change in manufacturer or the same dose if not doing the job. I would talk to your prescriber about seeing if a new approach is needed ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Brad Eilerman
20 years experience Endocrinology
Adderall (dextroamphetamine and racemic amphetamine) + Adrenal: Adrenal insufficiency is not a known side effect of adderall (dextroamphetamine and racemic amphetamine).
1
1 thank
A 49-year-old member asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
No: It should not.
A 35-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Diuretic: Just like caffeine can act like diuretic.
A 37-year-old member asked:
Dr. Joseph Woods
28 years experience Pathology
See Dr./lower dose,,: These symptoms don't appear to be side effects from this drug. However, no two patients are alike and if you have a child on this drug for adhd, it's ... Read More
A female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
It can be difficult: Depending on many things - location, socio-economics, sophistication, scarcity of services, etc - it can be hard to find adequate attention. Who put y ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month